# SDR SWIA2021082060468

- Difficulty date: June 24, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Dome Nut
- Condition: Broken
- Location: Bs 1031-1047
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR PLATE HAS 1EA BROKEN DOMENUT BETWEEN F.S. 1031 AND F.S. 1047.     (C-CHECK RO 8/18/2021)    REMOVED AND REPLACED AFT CARGO DOOR PLATE NUTPLATE BETWEEN F.S. 1031 AND F.S. 1047 PER MHIRJ REO 690-53-61-1016 REV -- DATED 2021-07-05 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL 600 2D24) STRUCTURAL MAJOR REPAIR / COMPLIED WITH SKYWEST FORM M-337
